# SDR MWEA96433

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 3917853503
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, FOUND AFT ENTRANCE DOOR HAS CRACK AT LOWER LEFT BEAM END AND AT RADIUS OF UPPER BEAM NEAR HINGE POINT.  MAINT INSTALLED DOUBLER REPAIR ON UPPER BEAM IAW SRM 52-05 PG 201 FIG 34.  REMOVED AND REPLACED LOWER BEAM IAW SRM 51-30.
